MAUDE Adverse Event Report: INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI

INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI
Model Number AG604881A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Scar Tissue (2060); Full thickness (Third Degree) Burn (2696)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Technical inspection of the system did not reveal any technical issues.The handpiece was not inspected as it was discarded by the user.Investigation attributed the root cause to user errors: the doctor utilized cut off temperature and total energy that exceeded the recommended limits per ifu.This was combined with incorrect technique: heating on moving forward, stamping on the same spot for too long and not having a good control of the handpiece depth.This has led to the thermal injury, which later resulted in scars.Retraining has been scheduled for the clinic.Patient is being treated for scars at the same clinic.
 
Event or Problem Description
Burns on thighs and scarring post bodytite procedure.

Brand Name
INMODE RF WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20489781
Report Number3010511300-2024-00659
Device Sequence Number4209030
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring,Other,Inspection,Notification
Type of Report Initial
Report Date (Section B) 10/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient RaceWhite